# SDR ANCF200400050

- Difficulty date: May 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 30,376 hours, 30,048 cycles
- Engine: Pwa JT8D219
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT A FUEL LEAK WAS DETECTED ON LEFT MAIN FUEL TANK.  ALL FUEL FLOW NORMAL AND ENGINE CONSUMPTION WAS NORMAL.  PER AMM 72-00-04 P 197 ACCOM T/S FOUND FUEL PUMP DUCT CORK.  ADJ IAW 73-34-01PG 201.  RUN UP TEST NORMALLY IAW 72-44-0 PAG 532 , NO LEAKS FOUND.  AFTER REACH TOP OF CLIMB NOTICED LACK OF FUEL BUT DUE TO FLIGHT LEVEL PLAN CHANGED 320 TO 340, DIDN'T NOTICE ABNORMAL SITUATION.  5 MINUTES BEFORE TOP OF DESCENT WE HAD A LACK OF 3000 POUNDS,  MADE APPROX AND AFTER SECOND ATTEMPT LANDED.  ATC WAS INFORMED BEFORE LANDING AND THEY KEPT THE PLANE IN A PARALLEL WAY TO AVOID FUEL CONTAMINATION OF THE PLATFORM.  AVIANCA'S MAINTENANCE TEAM NEEDS TO WAIT FOR CIVIL INSPECTOR TO CHECK THE AIRPLANE.
